Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Higher derivations on finitely generated integral domains. II

Author: William C. Brown
Journal: Proc. Amer. Math. Soc. 51 (1975), 8-14
MSC: Primary 13B10
MathSciNet review: 0376644
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove

Theorem. Let $ A = k[{x_1}, \ldots ,{x_m}]$ be a finitely generated integral domain over a field $ k$ of characteristic zero. Then $ A$ regular, i.e. the local ring $ {A_q}$ is regular for every prime ideal $ q \subseteq A$, is equivalent to the following two conditions: (1) no prime of $ A$ of height greater than one is differential, and (2) for all $ \phi \in {\operatorname{Hom} _k}(A,A),\phi \in \operatorname{Der} _k^n(A)$ if and only if $ \Delta \phi \in \Sigma _{i = 1}^{n - 1}\operatorname{Der} _k^i(A) \cup \operatorname{Der} _k^{n - i}(A)(n = 1,2, \ldots )$.

Here $ \Delta $ denotes the Hochschild coboundary operator, $ \cup $ denotes the cup product, and $ \operatorname{Der} _k^n(R)$ is the module of higher derivations of rank $ n$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B10

Retrieve articles in all journals with MSC: 13B10

Additional Information

Keywords: $ n$th order derivation, $ \operatorname{der} _k^n(A)$
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society